EconPapers    
Economics at your fingertips  
 

Approachability in infinite dimensional spaces

Ehud Lehrer ()

International Journal of Game Theory, 2003, vol. 31, issue 2, 253-268

Abstract: The approachability theorem of Blackwell (1956b) is extended to infinite dimensional spaces. Two players play a sequential game whose payoffs are random variables. A set C of random variables is said to be approachable by player 1 if he has a strategy that ensures that the difference between the average payoff and its closest point in C, almost surely converges to zero. Necessary conditions for a set to be approachable are presented.

Date: 2003-01-22
Note: Received February 2002/Final version July 2002
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/3031002/30310253.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2003:i:2:p:253-268

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:31:y:2003:i:2:p:253-268